Connectivity in the regular polytope representation

RJ Thompson, PJM van Oosterom

    Research output: Contribution to journalArticleScientificpeer-review

    4 Citations (Scopus)
    Original languageUndefined/Unknown
    Pages (from-to)223-246
    Number of pages24
    JournalGeoinformatica: an international journal on advances of computer science for geographic information systems
    Issue number2
    Publication statusPublished - 2009

    Bibliographical note

    In 2009 online gepubliceerd; in 2011 op papier.


    • CWTS JFIS < 0.75

    Cite this